Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 23, 2015, 3:21 PM EDT for Wilkinson County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 3:21 PM EDT (19:21 UTC)
- Expired
- Jun 23, 2015, 3:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
County Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1017 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
704 WWUS82 KFFC 231921 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 321 PM EDT TUE JUN 23 2015 GAZ061-073-074-084-231945- WILKINSON GA-WASHINGTON GA-BALDWIN GA-HANCOCK GA- 321 PM EDT TUE JUN 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WILKINSON...WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 345 PM EDT... AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MIDWAY-HARDWICK...OR 7 MILES SOUTHEAST OF MILLEDGEVILLE...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WILKINSON...WASHINGTON...BALDWIN AND HANCOCK COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MILLEDGEVILLE...TENNILLE...TOOMSBORO...OCONEE...DEEPSTEP AND HEBRON. LAT...LON 3299 8326 3312 8310 3291 8280 3273 8304 TIME...MOT...LOC 1921Z 316DEG 12KT 3301 8313 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 23, 2:19 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 23, 2:19 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EDT TUE JUN 23 2015
.PREV DISCUSSION... /ISSUED 740 AM EDT TUE JUN 23 2015/
..PROLONGED HEAT SPELL TO CONTINUE THROUGH MIDWEEK AND DAILY HEAT
ADVISORIES LIKELY FOR PORTIONS OF THE SOUTH AND EAST...
SHORT TERM /TODAY THROUGH WEDNESDAY/...
UPPER RIDGE CONTINUING OVER THE SOUTHEAST THROUGH THE SHORT TERM.
MOSTLY DIURNAL SHOWERS AND THUNDERSTORMS SHOULD FORM TODAY AND AGAIN
WEDNESDAY. HAVE NO REAL FEATURE TO FOCUS ON...HOWEVER THERE WILL BE
ENOUGH HEAT AND INSTABILITY THAT STORMS COULD FORM ANYWHERE ACROSS
THE AREA...MAYBE FAVORING PORTIONS OF CENTRAL DUE TO A WEAK LEE
TROUGH. WITH LINGERING HEAT AND VARIOUS OUTFLOW BOUNDARIES...A FEW
STORMS COULD LAST WELL INTO THE OVERNIGHT HOURS. HAVE INCLUDED SLIGHT
CHANCE OR CHANCE POPS FOR THE ENTIRE AREA THIS AFTERNOON AND
EVENING. SURFACE FRONT SHOULD PUSH INTO TN ON WEDNESDAY BUT NOT SURE
IT WILL MAKE IT INTO THE STATE. HAVE SLIGHTLY HIGHER POPS ON
WEDNESDAY DUE TO THE PROXIMITY OF THE FRONTAL BOUNDARY.
AGAIN EXPECTING HOT TEMPERATURES TODAY AND WEDNESDAY WITH MAX
TEMPERATURES WELL INTO THE 90S FOR ALL EXCEPT THE HIGHER ELEVATIONS.
CURRENT HEAT ADVISORY STILL LOOKS OKAY WITH HEAT INDEX VALUES OF
AROUND 105 CONCENTRATED IN PORTIONS OF CENTRAL AND EAST CENTRAL GA.
WILL MOST LIKELY NEED TO ISSUE FOR WEDNESDAY AFTERNOON HOWEVER WILL
LET THE NEXT SHIFTS TAKE ANOTHER LOOK IN CASE THE ADVISORY AREA
NEEDS ADJUSTING.
41
LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
LONG TERM LOOKING TO BE OVERALL FAIRLY ACTIVE FOR STORM POTENTIAL
FROM VARIOUS SOURCES OF LIFT. THURSDAY HAS THE BROAD UPPER RIDGE
BREAKING DOWN AND ONCE AGAIN SHOWING ALL INDICATIONS OF THE RECENT
THREAT OF STRONG DOWNBURST WINDS FROM SCATTERED THUNDERSTORMS.
PROGGED THERMAL PROFILE SHOWS CLASSIC INVERTED-V WITH 2500-3000 CAPE
ATTAINED BY THE STRONG SFC HEATING...AND POSSIBLY EVEN HIGHER AS
RELATIVELY DRY MID-LEVELS ALLOW FOR SOME LOCALIZED COOLING AS CLOUDS
BUILD. PROBABLY TRIGGERED BY LINGERING LEE TROUGH OR PREEXISTING
BOUNDARIES FROM EARLIER ACTIVITY...THEN BECOMING OUTFLOW DRIVEN.
THIS SHOULD BE THE LAST DAY OF HEAT ADVISORY CONCERNS FOR PORTIONS
OF CENTRAL GA IN THE CURRENT SULTRY STRETCH.
FRIDAY INTO SATURDAY ADVERTISE A PATTERN SHIFT AS GUIDANCE IS IN
GOOD CONSENSUS WITH UPPER TROUGH DIGGING AND AMPLIFYING INTO THE
SOUTHEAST CONUS...ALONG WITH MORE ENHANCED DEEP LAYER MOISTURE.
WHILE SFC HEATING WILL BE LESS...THE SYNOPTIC FORCING AHEAD OF THE
TROUGH WILL ALLOW FOR MORE WIDESPREAD SHOWERS AND STORMS. CONTINUED
WITH LIKELY POPS IN THE NORTH TO HIGH END CHANCE ELSEWHERE. MODELS
ARE GETTING BETTER IN LINE WITH PUSHING A COLD FRONT SEWD LATE
SATURDAY INTO SUNDAY...THOUGH STILL SOME DIFFERENCES ON STRENGTH AND
AMOUNT OF COOL AIR ADVECTING IN BEHIND. KEPT TEMP TREND A BIT HIGHER
THAN WHAT GUIDANCE BLEND PRODUCED. NEEDLESS TO SAY WILL NEED TO
WATCH FOR POTENTIAL OF MORE ORGANIZED STORM MODES WITH A RETURN OF
MARGINAL ENVIRONMENTAL SHEAR.
TROUGH AXIS REMAINS WEST OF THE AREA INTO EARLY NEXT WEEK AND WILL
NEED TO WATCH FOR ADDITIONAL DISTURBANCES TRAVERSING THE UPPER FLOW
THAT COULD FOCUS OTHER ROUNDS OF CONVECTION OR BECOME SUSCEPTIBLE TO
A ROGUE MCS OR TWO POSSIBLY COMING ACROSS THE TENNESSEE VALLEY.
BAKER
CLIMATE...
RECORDS FOR 06-23 TUESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1988 71 1963 77 1944 53 1947
1944
1931
KATL 99 1944 70 1963 77 1944 54 1972
1930
KMCN 101 1988 78 1947 75 1954 56 1966
1981 1936 1951
1944 1950
KCSG 100 1998 81 1983 79 2009 57 1972
1981 1963
1951
RECORDS FOR 06-24 WEDNESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1930 74 1991 78 1944 53 1947
KATL 99 1988 74 1991 78 1930 54 1972
1930
KMCN 101 1988 77 1991 77 1932 53 1947
1930 1963
KCSG 100 1988 80 1963 78 2010 57 1972
1981
1951
RECORDS FOR 06-25 THURSDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1914 72 1979 76 1931 58 1922
KATL 100 1914 70 1991 76 2010 59 1889
1952
1914
KMCN 103 1914 74 1928 77 1930 59 1990
1914
KCSG 101 1988 76 1963 76 2010 61 1974
1996
AVIATION...
12Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. THERE IS A CHANCE OF
CONVECTION THIS AFTERNOON AND EVENING BUT CHANCES TOO LOW TO INCLUDE IN
TAFS AT THIS TIME. WINDS LIGHT AND VARIABLE BECOMING WEST TO NORTHWEST
6 TO 8KT.
//ATL CONFIDENCE...12Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.
41
&&
.AVIATION...
18Z UPDATE...
GENERALLY VFR CONDTIIONS EXPECTED ACROSS THE PERIOD. SOME
LOCATIONS COULD SEE 5-6SM VSBYS THIS AFTERNOON DUE TO HZ. W-NW
WINDS AT 8-12KT THIS AFTERNOON WILL BECOME 5KT OR LESS OVERNIGHT.
EXPECT LOW END GUSTS POSSIBLE THIS AFTERNOON...WITH HIGHER GUSTS
NEAR CONVECTION. SCT CU RETURNS AGAIN LATE WEDNESDAY MORNING...AND
HAVE INCLUDED PROB30 FOR ATL FOR 20-23Z.
//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 98 75 97 75 / 20 20 30 20
ATLANTA 94 76 94 76 / 20 20 30 20
BLAIRSVILLE 88 68 89 68 / 20 20 40 20
CARTERSVILLE 93 73 94 73 / 20 20 30 20
COLUMBUS 96 76 96 76 / 20 20 30 20
GAINESVILLE 95 75 95 75 / 20 20 30 20
MACON 97 75 97 75 / 20 20 30 20
ROME 95 73 95 74 / 20 20 30 20
PEACHTREE CITY 94 73 94 74 / 20 20 30 20
VIDALIA 98 75 98 76 / 30 30 40 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...
JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...MACON...
MARION...MONROE...MONTGOMERY...MORGAN...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
&&
SHORT TERM...31
LONG TERM....20
AVIATION...31Hazardous weather outlook, Jun 23, 11:45 AM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1145 AM EDT TUE JUN 23 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1145 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAT INDICES IN PORTIONS OF EAST AND CENTRAL GEORGIA WILL REACH OR EXCEED 105 THIS AFTERNOON INTO EARLY THIS EVENING...A HEAT ADVISORY HAS BEEN ISSUED. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. SOME STORMS MAY REACH STRONG TO POSSIBLY SEVERE LEVELS. WEATHER HAZARDS... STRONG DOWNBURST WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORMS. DANGEROUS HEAT INDEX LEVELS ARE EXPECTED IN THE ADVISORY AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. RESULTANT HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF EAST AND CENTRAL GEORGIA. WEDNESDAY AFTERNOON LOOKS TO HAVE THE GREATER CHANCE FOR MORE WIDESPREAD HEAT CONCERNS ACROSS THE AREA. ADDITIONAL HEAT ADVISORIES MAY VERY WELL BE NEEDED WEDNESDAY AND AGAIN ON THURSDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD...ESPECIALLY EACH AFTERNOON AND EVENING. CHANCES INCREASE LATE IN THE WEEK INTO THE WEEKEND AS THE UPPER-LEVEL RIDGE BEGINS TO BREAK DOWN. SOME STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT EACH DAY. STRONG DOWNBURST WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 23, 2:35 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 235 PM EDT TUE JUN 23 2015 GAZ096-097-109-231900- DODGE GA-BLECKLEY GA-LAURENS GA- 235 PM EDT TUE JUN 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN DODGE...BLECKLEY AND LAURENS COUNTIES UNTIL 300 PM EDT... AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR COCHRAN...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS DODGE...BLECKLEY AND LAURENS COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COCHRAN...EASTMAN...CHESTER...DEXTER...CADWELL...DUBOIS...REBIE... ROWLAND...RODDY...YONKERS...BAILEYS PARK...EMPIRE...GRESSTON... GOLDSBORO AND PLAINFIELD. LAT...LON 3235 8342 3251 8331 3241 8299 3217 8315 TIME...MOT...LOC 1835Z 299DEG 14KT 3240 8329
Special weather statement, Jun 23, 2:36 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT TUE JUN 23 2015
GAZ084-085-097-231900-
JOHNSON GA-WILKINSON GA-LAURENS GA-
236 PM EDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JOHNSON...WILKINSON AND LAURENS COUNTIES UNTIL 300 PM EDT...
AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF DUBLIN...MOVING SOUTHEAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS JOHNSON...WILKINSON AND LAURENS COUNTIES THROUGH 300 PM
EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...EAST DUBLIN...LOVETT...TUCKERS CROSSROAD...SPANN...MINTER...
BREWTON...SCOTT AND CHAPPELLS MILL.
LAT...LON 3241 8274 3261 8308 3278 8297 3278 8296
3276 8296 3277 8293 3265 8259
TIME...MOT...LOC 1836Z 298DEG 14KT 3267 8295Special weather statement, Jun 23, 2:46 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT TUE JUN 23 2015
GAZ106-108-231915-
CRISP GA-WILCOX GA-
246 PM EDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP AND WILCOX COUNTIES UNTIL 315 PM EDT...
AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CORDELE...MOVING SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS CRISP AND WILCOX COUNTIES THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...ARABI...TREMONT...DOUBLE RUN...HATLEY...WENONA...EAST CRISP
AND SEVILLE.
LAT...LON 3195 8386 3203 8371 3203 8365 3185 8348
3185 8361 3180 8361 3180 8378
TIME...MOT...LOC 1845Z 328DEG 9KT 3194 8373Special weather statement, Jun 23, 2:56 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT TUE JUN 23 2015
GAZ076-231930-
JEFFERSON GA-
256 PM EDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JEFFERSON COUNTY UNTIL 330 PM EDT...
AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WRENS...OR 8 MILES NORTH OF LOUISVILLE...
MOVING SOUTH AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS JEFFERSON COUNTY THROUGH 330 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUISVILLE...STELLAVILLE...MOXLEY AND STAPLETONS CROSSROADS.
LAT...LON 3307 8229 3295 8227 3292 8228 3287 8246
3315 8251 3321 8230 3315 8227
TIME...MOT...LOC 1856Z 342DEG 13KT 3312 8238Local storm report, Jun 23, 3:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG TOOMSBORO 32.83N 83.08W
06/23/2015 WILKINSON GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF 3 TREES DOWN ON
SHEPPARD STREET NEAR THE HIGHWAY 57 AND HIGHWAY 112
INTERSECTION.
&&
EVENT NUMBER FFC1500394
KOVACIKSpecial weather statement, Jun 23, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 321 PM EDT TUE JUN 23 2015 GAZ061-073-074-084-231945- WILKINSON GA-WASHINGTON GA-BALDWIN GA-HANCOCK GA- 321 PM EDT TUE JUN 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WILKINSON...WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 345 PM EDT... AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MIDWAY-HARDWICK...OR 7 MILES SOUTHEAST OF MILLEDGEVILLE...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WILKINSON...WASHINGTON...BALDWIN AND HANCOCK COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MILLEDGEVILLE...TENNILLE...TOOMSBORO...OCONEE...DEEPSTEP AND HEBRON. LAT...LON 3299 8326 3312 8310 3291 8280 3273 8304 TIME...MOT...LOC 1921Z 316DEG 12KT 3301 8313
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:18 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jun 22, 11:21 PM EDT | Special Weather Statement | FFC | Washington | 24 min |
| Jun 23, 12:58 PM EDT | Special Weather Statement | FFC | Schley | 47 min |
| Jun 23, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter | 38 min |
| Jun 23, 1:08 PM EDT | Special Weather Statement | FFC | Twiggs | 37 min |
| Jun 23, 1:09 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jun 23, 1:10 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 35 min |
| Jun 23, 1:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Jun 23, 1:25 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Jun 23, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 49 min |
| Jun 23, 1:54 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 36 min |
| Jun 23, 1:57 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jun 23, 2:01 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Jun 23, 2:02 PM EDT | Special Weather Statement | FFC | Hancock | 43 min |
| Jun 23, 2:03 PM EDT | Special Weather Statement | FFC | Glascock | 42 min |
| Jun 23, 2:04 PM EDT | Special Weather Statement | FFC | Dooly | 26 min |
| Jun 23, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 24 min |
| Jun 23, 2:23 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jun 23, 2:27 PM EDT | Special Weather Statement | FFC | Hancock | 33 min |
| Jun 23, 2:29 PM EDT | Special Weather Statement | FFC | Pulaski | 31 min |
| Jun 23, 2:31 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jun 23, 2:35 PM EDT | Special Weather Statement | FFC | Bleckley | 25 min |
| Jun 23, 2:36 PM EDT | Special Weather Statement | FFC | Johnson | 24 min |
| Jun 23, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 46 min |
| Jun 23, 2:46 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jun 23, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 42 min |
| Jun 23, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 28 min |
| Jun 23, 2:56 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Jun 23, 3:08 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 34 min |
| Jun 23, 3:22 PM EDT | Special Weather Statement | FFC | Baldwin | 38 min |
| Jun 23, 3:23 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Jun 23, 3:32 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Clarke, Crawford and 45 more | 28 hr |
| Jun 23, 3:34 PM EDT | Special Weather Statement | FFC | Laurens | 26 min |
| Jun 23, 3:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Jun 23, 4:00 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Jun 23, 4:03 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.